How many max strength cold and flu tablets can I take?
Adults, the elderly and children aged 16 years and over: Two capsules every 4 to 6 hours, as required. Do not take more than 8 capsules (4 doses) in any 24 hour period. Do not give to children under 16 years.
How many cold and flu tablets can I take a day?
Leave at least 4 to 6 hours between doses. Do not take more than 8 capsules (4 doses) in any 24 hour period. Do not give to children under 16 years. Do not take more medicine than the label tells you to.
Does cold and flu tablets contain codeine?
What is Chemists’ Own Cold & Flu Relief. The active ingredients in these medicines are paracetamol, codeine phosphate and pseudoephedrine hydrochloride. Paracetamol and codeine phosphate belongs to a group of medicines called analgesics. Analgesics are pain relievers used to treat pain.
How much caffeine is in cold and flu tablets?
Each green / yellow capsule contains the active ingredients: paracetamol 300 mg, caffeine 25 mg and phenylephrine hydrochloride 5 mg.
Can you take 2 cold and flu tablets?
For the symptomatic relief of colds, influenza and sinus congestion. Adults and Children over 12 years: 2 tablets with water followed by 1 or 2 tablets every four hours, if needed, up to a maximum of 8 tablets in 24 hours. Not to be taken more frequently than every four hours. Children under 12 years: Not recommended.
What happens if you drink on cold and flu tablets?
Alcohol can intensify the sedating effects of allergy, cold, and flu medicines and make it unsafe to perform certain tasks, such as driving. Alcohol may also increase the risk of overdose. Possible physical reactions that may arise from mixing alcohol with these medicines include: Profound drowsiness.
Can you take cold and flu tablets before bed?
6. Choose your medications carefully. Some over-the-counter cold and flu remedies should be avoided at bedtime. Steer clear of decongestants because they contain ingredients that are stimulating and can interfere with sleep, says Novey.
What happens if you take too many cold and flu tablets?
Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death. Call your doctor at once if you have nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, or jaundice (yellowing of your skin or eyes).
What do you need to know about Boots Cold and Flu Capsules?
These capsules are used for the relief of the symptoms of colds and flu, including aches and pains, sore throat, headache, fatigue (tiredness) and drowsiness, nasal congestion (blocked nose) and feverishness (high temperature). 2. What you need to know before you take Boots Max Strength Cold & Flu Relief Capsules
What are the ingredients in Boots Cold relief capsules?
The other ingredients are: maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours: quinoline yellow (E104), titanium dioxide (E171), patent blue V (E131), erythrosine (E127).
Can you drink paracetamol while taking Boots Max?
Boots Max Strength Cold & Flu Relief Capsules contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Do not drink alcohol (beer, wine, spirits etc) while taking this product. 3. How to take Boots Max Strength Cold & Flu Relief Capsules
What are the ingredients in Boots Max strength?
Each red / yellow capsule contains the active ingredients: paracetamol 500 mg, caffeine 25 mg and phenylephrine hydrochloride 6.1 mg. The other ingredients are: maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc.